MathSciNet Relay Station
MathSciNet bibliographic data
MR788385 46E30 (01A60 41-02 42-02 43A15 47B38)
Fournier, John J. F.; Stewart, James Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement